Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 140, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 11, 2011, 1:50 PM EDT for Schuyler County, Seneca County, Yates County, New York. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2011, 1:50 PM EDT (17:50 UTC)
- Expired
- Jun 11, 2011, 2:45 PM EDT
- In force
- 55 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Schuyler County, NY, Seneca County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 90 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:59 AM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 11, 9:59 AM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 959 AM EDT SAT JUN 11 2011 .SYNOPSIS... A WARM FRONT WILL APPROACH THE AREA EARLY THIS AFTERNOON FOLLOWED BY A COLD FRONT LATE TONIGHT INTO SUNDAY MORNING. THESE FRONTS WILL BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO THE REGION THIS WEEKEND. DRIER BUT COOLER CONDITIONS ARE EXPECTED EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 930 AM UPDATE... AS OF MID-MRNG...VIS SAT LOOPS ARE SHOWING A GENERAL THINNING TREND IN THE CLOUD COVER...ESPECIALLY FROM ABOUT I-81 WESTWARD. MEANWHILE...FARTHER S ACROSS CNTRL/WRN PA...SKIES HAVE BECOME CLR TO PTLY CLDY. AS THE SFC WARM FRNT EASES NEWD TODAY...WE EXPECT THIS OVERALL TREND OF DECREASING CLOUDS...WITH JUST ISOLATED SHRA/TSRA...TO HOLD TRUE W OF KSYR-KBGM-KAVP LN...THROUGH AT LEAST ABOUT 18Z. FARTHER E IN THE MOHAWK VLY/CATSKILLS/POCONOS...ALTHOUGH THE STEADIER PCPN WILL EXIT FOR A TIME LATE THIS MRNG INTO THE AFTN...CLOUDS MAY BE MORE STUBBORN. DURING THE MID TO LATE AFTN PD...SHORT-TERM GUIDANCE (HRRR/RUC/LCL WRF) IS SUGGESTIVE THAT PCPN WILL BREAK OUT AGAIN...THIS TIME MOSTLY FOR AREAS NEAR AND W OF THE I-81 CORRIDOR...WHERE SOME INSTAB WILL PRESUMABLY HAVE BUILT UP BY THEN (PROGGED ML CAPE VALUES NEAR 1000 J/KG). POPS WILL CORRESPONDINGLY INCREASE FROM ISOLATED...TO SCATTERED...AND ULTIMATELY NUM/LKLY BY EARLY EVE. AS FAR AS SVR POTENTIAL GOES...OUR GUT FEELING IS THAT ANY SVR TSRA WILL BE FAIRLY ISOLATED...AND CONFINED PRIMARILY TO OUR WRN ZNS. FACTORS IN FAVOR OF STG/SVR TSRA ARE MARGINALLY FAVORABLE INSTAB (VALUES MENTIONED EARLIER)...AND IMPROVING DEEP-LAYERED SHEAR...WITH THE APPROACH OF AN UPPER-LVL TROUGH AXIS...AND THE PROXIMITY OF THE LOW-LVL WARM FRNT. HOWEVER...THE BEST HGT FALLS/COOLING ALOFT ASSOCD WITH SAID UPPER-LVL WV SHOULD BYPASS THE FCST AREA TO THE NW...PERHAPS LEADING TO SKINNY CAPE PROFILES/DECELERATING PARCEL ACCELERATIONS IN THE MID-LVLS. WE'LL HAVE TO SEE HOW ALL OF THIS SHAKES OUT THIS AFTN. FOR NOW...WE'LL LEAVE MENTION OF PSBL SVR IN THE HWO...AND THE 12Z SPC OUTLOOK FOR SLGT RISK REMAINS UNCHANGED. FCST MAX TEMPS THIS AFTN STILL LOOK REASONABLE...AND ONLY VERY NEAR-TERM TEMP/DEW PT GRIDS WERE TWEAKED. ...PREVIOUS DISCUSSION... AT 445 AM LOCAL RADARS SHOW WIDESPREAD SHOWERS OVER NRN CWA IN AREA OF MID LEVEL ISENTROPIC LIFT AND SCATTERED CONVECTION BRUSHING THE WYOMING VALLEY. THIS ACTIVITY IS BEING ENHANCED BY MID LEVEL SHORT WAVES IN SOUTHWEST UPPER LEVEL FLOW. BOTH AREAS OF PRECIP ARE EXPECTED TO WEAKEN EARLY THIS MORNING AS THE MID LEVEL FORCING ACROSS NRN CWA LIFTS NORTH AND CONVECTIVE CLUSTERS TO SOUTH MOVE EAST INTO A MORE STABLE ATMOSPHERE. AN UPPER LEVEL TROF IN THE VCNTY OF LAKE SUPERIOR WILL LIFT NORTHEAST INTO NEARBY SOUTHERN ONTARIO AS THE SFC LOW IN THE OHIO VALLEY ALSO LIFTS NORTHEAST INTO SOUTHERN ONTARIO. AS THIS OCCURS A WARM FRONT WILL GRADUALLY MOVE INTO THE CENTRAL SOUTHERN TIER AND FINGER LAKES REGION EARLY THIS AFTERNOON. MODELS CONTINUE TO INDICATE A SOUTHWEST FLOW OF UNSTABLE AIR WILL DEVELOP HERE THIS AFTERNOON WHILE REMAINDER OF FA RESIDES IN A MORE STABLE SOUTH/SOUTHEAST FLOW. CAPE VALUES FROM I81 WEST RANGE FROM 400-800 J/KG ALONG WITH LI'S APPROACHING -3 AND BULK SHEAR VALUES 0-6KM AROUND 40 KNOTS. ALTHOUGH THESE VALUES ARE NOT REAL EXCITING THUNDERSTORMS DEVELOPING NEAR THE WARM FRONT WILL HAVE THE POTENTIAL TO BECOME SEVERE DUE TO LOW LEVEL HELICITY AND DEEP LAYER SHEAR. WILL CONTINUE WITH LIKELY POPS THIS AFTERNOON ALONG WITH SCATTERED THUNDERSTORMS EAST OF I81 AND NUMEROUS THUNDERSTORMS WEST. MAX TEMPS WILL RANGE FROM AROUND 80 WEST TO LOWER 70S IN THE CATSKILLS. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... TONIGHT...AS SFC FEATURE MOVES ACROSS SOUTHERN CANADA THE ASSOCIATED COLD FRONT WILL CROSS THE AREA LATE TONIGHT INTO SUNDAY MORNING. WESTERN PTN OF CWA WILL REMAIN UNSTABLE THROUGH EARLY EVENING THEN STABILIZE WITH LOSS OF DAYTIME HEATING. FRONTAL LIFT WILL KEEP THE THREAT FOR THUNDERSTORMS THROUGH THE OVERNIGHT PERIOD BUT THE CHANCE FOR SIGNIFICANT CONVECTION WILL DIMINISH SIGNIFICANTLY AFTER 03Z. WILL CONTINUE WITH LIKELY POPS THROUGH THIS PERIOD. SUNDAY...MODELS ARE NOW INDICATING A WEAK WAVE WILL DEVELOP ALONG THE COLD FRONT EARLY SUNDAY MORNING SLOWING THE FRONTAL PASSAGE AS IT MOVES THROUGH THE EASTERN FORECAST AREA. THERE ARE ALSO INDICATIONS THE ATMOSPHERE WILL DESTABILIZE DURING THE LATE MORNING AND EARLY AFTERNOON EAST OF I81. FOR THIS REASON PROLONGED POPS AND CHC FOR TSRA OVER EASTERN SECTIONS THROUGH SUNDAY AFTERNOON. HIGHS WILL RANGE IN THE LOWER TO MIDDLE 70S WITH NE PA AROUND 80. SUNDAY NIGHT THROUGH MONDAY NIGHT...H5 LOW OVER SOUTHERN CANADA WILL SLOWLY DROP SOUTH INTO NRN NYS BY MONDAY THEN LIFT EAST INTO WESTERN NEW ENGLAND BY MONDAY NIGHT. PERIOD WILL BE COOLER AND PRIMARILY DRY WITH PARTLY TO MOSTLY CLOUDY SKIES. THERE IS JUST A LOW CHC FOR SHOWERS ON MONDAY ESPECIALLY IN THE WESTERN MOHAWK VALLEY AND WESTERN CATSKILLS DUE TO DAYTIME HEATING AND REGION CLOSE TO UPPER LEVEL COLD POOL. MAX TEMPS ON MONDAY WILL RANGE FROM THE UPPER 60S TO LOWER 70S. && .LONG TERM /TUESDAY THROUGH FRIDAY/... 230 AM UPDATE... MODELS CONTINUE TO SLOW THE EXIT OF THE CLOSED UPPER LEVEL LOW MONDAY AND TUESDAY. THIS WOULD LOWER THE HIGHS AND KEEP THE SHOWERS AROUND IN THE NE CWA INTO MAYBE TUESDAY. WITH THE SLOW EXIT THE EURO AND GFS DO NOT BRING THE NEXT FRONT UNTIL FRIDAY. FRIDAY HPC HAD THE FRONT THU PM. MAY NEED TO KEEP IT DRY UNTIL THU PM. ONLY MINOR CHANGES. TEMPERATURES SEASONABLE WITH NO BIG SWINGS. PREVIOUS DISCUSSION... DFRNCS IS THE LONG TERM MODELS REGARDING THE PSN OF AN UPR LOW RESULTS IN SIGNIFICANT DFRNCS IN THE MODEL GUID FOR TEMPS. ECMWF KEEPS THE CLSD UPR LOW FURTHER WEST OVER ERN NY AND NEW ENG RESULTING IN MUCH LWR AFTN TEMPS WITH THE COOLER AIR AND CLDS FROM THE UPR LOW. GFS CLOSES THE LOW OVER ERN NEW ENG AND SLIDES IT INTO THE WRN ATLANTIC. CONSENSUS OF THE SURROUNDING OFFICE WAS TO GO WITH THE DRIER AND WRMR GFS SOLN. THIS SEEMED TO MATCH WELL WITH A BLENDED SOLN OF HPC GUID AND GFS MACHINE GUID. THIS ALSO PROMPTED ME TO ADJUST POPS DOWN SLGTLY FOR MUCH OF THE PD...BRING THE POPS JUST BLO THE SLGT CHANCE RANGE. OTR CONSEQUENCE IS AT THE END OF THE PD WITH THE GFS MORE QUICKLY BRINGING THE NEXT WV. ECMWF IS SLOWER BUT WLD STILL BRING CHANCE POPS IN BY THE END OF THE PD. LEANED TWRD THE SLOWER EURO SOLN FOR THE END OF PD POPS. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... 630 AM UPDATE... VFR TO START WITH THIS MORNING. AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE WITH MVFR VSBYS AND CIGS. AFTER IT ENDS CONDITIONS WILL RETURN TO VFR BY 14Z. AT RME VSBYS AND CIGS COULD BRIEFLY FALL TO MVFR IN SHOWERS UNTIL 14Z. AN APPROACHING WARM FRONT WILL MOISTEN THE LOW LEVELS WITH SHOWERS AND A FEW THUNDERSTORMS. VFR CIGS AND VSBYS WILL FALL TO MVFR THIS AFTN...THEN STAY MVFR TONIGHT. CIGS MAY LOWER TO IFR AT BGM ITH AND ELM LATE TONIGHT. MEDIUM CONFIDENCE. UPSTREAM OBS MOSTLY VFR FOR NOW WITH SOME FOG IN THE ALLEGHANY MTS. MODEL GUIDANCE IS SCREAMING MVFR AND IFR ALL DAY AND TONIGHT WHICH I AM BETTING AGAINST. AS THE LOW TRACKS TO THE NW OF THE AREA, THE WARM FRONT WILL PUSH OFF TO THE NE AND A COLD FRONT WILL QUICKLY MAKE ITS WAY INTO THE REGION LATE TONIGHT. THIS WILL ALLOW SHOWERS TO DEVELOP AS WELL AS SOME THUNDERSTORMS THIS AFTERNOON AND EVENING. GIVEN THE UNPREDICTABILITY OF THUNDERSTORM DEVELOPMENT, HAVE KEPT OUT TS FROM THE TAFS, BUT HAVE PLACED A CB GROUP IN EACH TAF. LIGHT AND VARIABLE WINDS BECOMING SE 5 TO 10 KTS BY MIDDAY THEN DROPPING TO 5 KTS THIS EVENING. .OUTLOOK... SUNDAY...IMPROVING TO VFR BY MIDDAY BUT POSSIBLE MVFR IN AFTN AND EVE SHOWERS AND THUNDERSTORMS. LATE SUNDAY TO MONDAY...VFR BUT MVFR POSSIBLE IN SHOWERS ESPECIALLY MONDAY AFTN. MONDAY NIGHT TO WEDNESDAY...VFR. POSSIBLE MVFR WITH MORNING VALLEY FOG EACH DAY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...MLJ/RRM SHORT TERM...RRM LONG TERM...DGM/TAC AVIATION...TAC
Hazardous weather outlook, Jun 11, 3:45 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 345 AM EDT SAT JUN 11 2011 NYZ009-036-037-045-046-057-062-PAZ040-048-072-120745- NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CHENANGO-OTSEGO-DELAWARE- SULLIVAN-NORTHERN WAYNE-PIKE-SOUTHERN WAYNE- 345 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ015>018-022>025-044-055-056-PAZ038-039-043-044-047-120745- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS-CORTLAND-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-WYOMING- LACKAWANNA-LUZERNE- 345 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A WARM FRONT WILL MOVE INTO THE AREA LATER TODAY WITH NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED ALONG THIS BOUNDARY. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. RRM
In the hours before
Special weather statement, Jun 11, 1:06 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
106 PM EDT SAT JUN 11 2011
NYZ015-016-022-023-111745-
SCHUYLER NY-SENECA NY-STEUBEN NY-YATES NY-
106 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORM APPROACHING ITALY...
* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR ITALY...AND MOVING EAST AT
35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BRANCHPORT AND GUYANOGA AT 120 PM EDT...
KEUKA PARK AND BLUFF POINT AT 125 PM EDT...
PORTER CORNER AND PENN YAN AT 130 PM EDT...
DUNDEE AND MILO CENTER AT 135 PM EDT...
HIMROD AND STARKEY AT 140 PM EDT...
LODI STATION AND CAYWOOD AT 145 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4258 7744 4258 7737 4266 7737 4269 7679
4245 7681 4253 7745
HEDENSpecial weather statement, Jun 11, 1:09 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
109 PM EDT SAT JUN 11 2011
NYZ022-111815-
STEUBEN NY-
109 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN STEUBEN COUNTY...
* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR HASKINVILLE...AND MOVING
NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
AVOCA AT 125 PM EDT...
COHOCTON AND KANONA AT 130 PM EDT...
WHEELER AND ATLANTA AT 140 PM EDT...
WHEELER AT 145 PM EDT...
PRATTSBURG AT 200 PM EDT...
URBANA AT 205 PM EDT...
PULTENEY AT 215 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4258 7748 4258 7715 4250 7715 4250 7713
4251 7712 4250 7711 4248 7711 4227 7758
4242 7772
MLJSpecial weather statement, Jun 11, 1:39 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
139 PM EDT SAT JUN 11 2011
NYZ015-016-022-023-111845-
SCHUYLER NY-SENECA NY-STEUBEN NY-YATES NY-
139 PM EDT SAT JUN 11 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STEUBEN...
SCHUYLER...SOUTHERN SENECA AND YATES COUNTIES...
* AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BLUFF POINT TO PULTENEY TO
RHEIMS TO BATH...AND MOVING EAST AT 15 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
PENN YAN AND RHEIMS AT 145 PM EDT...
MILO MILLS AND URBANA AT 150 PM EDT...
MILO CENTER AND SAVONA AT 155 PM EDT...
MAYS MILLS AND WAYNE AT 200 PM EDT...
DRESDEN AND SONORA AT 205 PM EDT...
HIMROD AND DUNDEE AT 210 PM EDT...
TYRONE AND WESTON AT 215 PM EDT...
WILLARD AND STARKEY AT 220 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4245 7738 4251 7727 4270 7717 4271 7672
4268 7669 4261 7666 4256 7661 4255 7661
4255 7669 4248 7669 4246 7674 4229 7683
4229 7695 4226 7697 4226 7749
MLJThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 1:06 PM EDT | Special Weather Statement | BGM | Yates | 39 min |
| Jun 11, 1:09 PM EDT | Special Weather Statement | BGM | Steuben | 66 min |
| Jun 11, 1:39 PM EDT | Special Weather Statement | BGM | Schuyler, Steuben, Yates | 66 min |
| Jun 11, 2:05 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben, Yates | 55 min |
| Jun 11, 2:25 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chemung, Cortland, Schuyler, Seneca, Steuben and 1 more | 65 min |
| Jun 11, 2:48 PM EDT | Special Weather Statement | BGM | Steuben | 42 min |
| Jun 11, 3:20 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Cortland, Tioga, Tompkins | 40 min |
| Jun 11, 3:39 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Jun 11, 4:00 PM EDT | Special Weather Statement | BGM | Broome, Tioga | 45 min |
| Jun 11, 4:45 PM EDT | Special Weather Statement | BGM | Tioga | 45 min |
| Jun 11, 5:13 PM EDT | Special Weather Statement | BGM | Steuben | 62 min |
| Jun 11, 5:58 PM EDT | Tornado Warning | BGM | Steuben | 32 min |
| Jun 11, 6:01 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Jun 11, 6:16 PM EDT | Special Weather Statement | BGM | Seneca, Yates | 59 min |
| Jun 11, 6:30 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 45 min |
| Jun 11, 7:03 PM EDT | Special Weather Statement | BGM | Tioga | 57 min |
| Jun 11, 6:09 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna | 51 min |
| Jun 11, 6:18 PM EDT | Tornado Warning | BGM | Susquehanna | 27 min |
| Jun 11, 6:40 PM EDT | Tornado Warning | BGM | Lackawanna, Susquehanna, Wyoming | 35 min |
| Jun 11, 7:19 PM EDT | Special Weather Statement | BGM | Susquehanna | 41 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.